Wang Zhewei

Doctor

With Certificate of Graduation for Doctorate Study

爱丁堡大学(英国)

Personal Information:

Gender:Male
Date of Employment:2010-09-25
E-Mail:zheweiwang@sdu.edu.cn

VIEW MORE
Home > Scientific Research > Paper Publications

Marginal Subsidies in Tullock Contests

Date of Publication:2017-04-01 Hits:

Affiliation of Author(s):经济学院
Journal:Journal of Public Economic theory
First Author:Thomas, Jonathan P.
Indexed by:Journal paper
Correspondence Author:Wang Zhewei
Document Code:DDD5C6BA8223479CAC16CEBF63B6AB79
Discipline:Economics
Volume:19
Issue:2
Page Number:511-526
Translation or Not:no
Date of Publication:2017-04-01
Included Journals:SSCI